0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

From the JAMA Network |  ONLINE FIRST
Elliott R. Haut, MD, PhD
JAMA Surg. Published online November 18, 2015. doi:10.1001/jamasurg.2015.4218

Original Investigation |  ONLINE FIRST
Charles C. van Rossem, MD; Marc H. F. Schreinemacher, MD, PhD; Anna A. W. van Geloven, MD, PhD; et al.
JAMA Surg. Published online November 18, 2015. doi:10.1001/jamasurg.2015.4236

Research Letter | 
Brandyn D. Lau, MPH, CPH; Michael B. Streiff, MD; Peter J. Pronovost, MD, PhD; et al.
JAMA Surg. 2015;150(8):813-814. doi:10.1001/jamasurg.2015.0891.

Invited Commentary | 
Eric K. Nakakura, MD, PhD
JAMA Surg. 2014;149(5):466. doi:10.1001/jamasurg.2013.5282.

Original Investigation |  FREE
Raymond F. Lamore III, PharmD; Elizabeth M. Hechenbleikner, MD; Christina Ha, MD; et al.
JAMA Surg. 2014;149(5):459-466. doi:10.1001/jamasurg.2013.5278.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
From The JAMA Network
JAMA Internal Medicine
Research Letter  | 
Distribution of Opioids by Different Types of Medicare Prescribers
Jonathan H. Chen, MD, PhD; Keith Humphreys, PhD; Nigam H. Shah, MBBS, PhD; et al.
JAMA Internal Medicine
Editorial  | 
Vitamin D Supplementation and Increased Risk of Falling A Cautionary Tale of Vitamin Supplements Retold
Steven R. Cummings, MD; Douglas P. Kiel, MD, MPH; Dennis M. Black, PhD
JAMA Internal Medicine
Editorial  | 
Adverse Effects Associated With Proton Pump Inhibitors
Adam Jacob Schoenfeld, MD; Deborah Grady, MD, MPH
JAMA Internal Medicine
Original Investigation  | 
Proton Pump Inhibitor Use and the Risk of Chronic Kidney Disease
Benjamin Lazarus, MBBS; Yuan Chen, MS; Francis P. Wilson, MD, MS; et al.